MathSciNet Relay Station
MathSciNet bibliographic data
MR2846339 (2012j:32019) 32J27 (32Q15 53C55)
Zhang, Xiangwen On the boundary of Kähler cones. Proc. Amer. Math. Soc. 140 (2012), no. 2, 701–705.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement